It gave me diarrea, I wondered if getting it from a different manufacture could make a difference. Both worked wonderful for the pain and I would really like to take it again.
Etodolac is in the NSAID class of medications. Any symptoms, including diarrhea, you need to let your doctor know right away. From what I read, some of the intestinal problems that may pop up, can be life threatening. I don't mean to scare you, but it is essential that you let your doctor know these new developments. I was going to suggest Imodium Ad, but please, don't take anything before you talk with your doctor. These risks increase the longer you stay on this medication. I wish you well and hope it turns out good for you. I would like to know what your doctor advises, come back and keep us posted. The more input from people the more knowledge gets spread around. Wishing you well and please call your doctor.
- Etodolac Information for Consumers
- Etodolac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Etodolac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2011 • 1 answer
Posted 29 Jan 2012 • 4 answers
Posted 24 Feb 2012 • 1 answer
Posted 17 Nov 2012 • 1 answer
Posted 15 Jul 2013 • 1 answer